RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Proc. London Math. Soc. (3), 2012, том 105, выпуск 3, страницы 622–660 (Mi plms2)  

Systems of quadratic inequalities

A. Agrachev, A. Lerario

SISSA, Trieste, Italy

Аннотация: We present a spectral sequence which efficiently computes Betti numbers of a closed semi-algebraic subset of $\mathbb{R}\mathrm{P}^n$ defined by a system of quadratic inequalities and the image of the homology homomorphism induced by the inclusion of this subset in $\mathbb{R}\mathrm{P}^n$. We do not restrict ourselves to the term $E_2$ of the spectral sequence and give a simple explicit formula for the differential $d_2$.

DOI: https://doi.org/10.1112/plms/pds010


Реферативные базы данных:

Тип публикации: Статья
MSC: 14F45, 14P10, 14P25, 55T99, 57R20
Поступила в редакцию: 21.01.2011
Исправленный вариант: 20.11.2011
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/plms2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:30
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020